# SDR DXTA200702262

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N989QS
- Make and model: Cessna 750
- Aircraft serial: 7500089
- Aircraft time: 6,840 hours, 4,393 cycles
- Engine: Allsn AE3007C
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YD FAIL UPPER B CYAN CAS MESSAGE COME ON IN FLIGHT ABOUT 18,000 FT.   COULD NOT DUPLICATE SWAPPED A AND B YAW AUGMENTATION COMPUTERS. OPS CHECK GOOD WORK DONE IAW CESSNA 750 MM CH 27-24-07.
